# SDR HYIA201110200002

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING-AFT SPAR LOWER CAP HORIZ FLANGE CORROSION BETWEEN RIBS 18-19. DAMAGE BEYOND THE LIMITS IAW THE SRM.    DAMAGED SPAR CAP REPLACED  IAW REPAIR.
